MAUDE Adverse Event Report: SMITH & NEPHEW, INC. A'SCOPE, A'CLAVE, HD, 4MM X 70°; ARTHROSCOPE

SMITH & NEPHEW, INC. A'SCOPE, A'CLAVE, HD, 4MM X 70°; ARTHROSCOPE
Catalog Number 72202088
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was dark screen indicating a crack in the scope.No patient injuries or delay reported.Back-up device was available to complete the surgery.
 
Additional Manufacturer Narrative
Additional information was received by the complainant stating that the dark screen occurred before the procedure and no during as it was reported initially, as per this, the event is not reportable as no patient was involved when the issue occurred.Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
A'SCOPE, A'CLAVE, HD, 4MM X 70°
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8834818
Report Number3003604053-2019-00083
Device Sequence Number16791128
Product Code HRX
UDI-Device Identifier03596010616876
UDI-Public03596010616876
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202088
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2019
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/28/2019
Supplement Report FDA Received Date08/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1